The Stone–Čech Compactification of Groupoids

  • F. Behrouzi

Abstract

Let $G$ be a discrete groupoid. Consider the Stone–Čech compactification $βG$ of $G$ . We extend the operation on the set of composable elements $G^{(2)}$ of $G$ to the operation * on a subset $(βG)^{(2)}$ of $βG×βG$ such that the triple $(βG, (βG)^{(2)}$, *) is a compact right topological semigroupoid.
Published
25.04.2015
How to Cite
BehrouziF. “The Stone–Čech Compactification of Groupoids”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 67, no. 4, Apr. 2015, pp. 456–466, http://umj.imath.kiev.ua/index.php/umj/article/view/1996.
Section
Research articles